MathSciNet Relay Station
MathSciNet bibliographic data
MR1846123 (2002m:57041) 57R57 (53C07 58B15 58D27 58E15 58J05)
Feehan, Paul M. N. Generic metrics, irreducible rank-one PU(2) monopoles, and transversality. Comm. Anal. Geom. 8 (2000), no. 5, 905–967.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement